Biblioteca de la Universidad Complutense de Madrid

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 3.

Díaz Díaz, Jesús Ildefonso y Boccardo, L. y Giachetti, D. y Murat, F. (1993) Existence and regularity of renormalized solutions for some elliptic problems involving derivatives of nonlinear terms. Journal of Differential Equations, 106 (2). pp. 215-237. ISSN 0022-0396

Bénilan, Philippe y Boccardo, L. y Herrero, Miguel A. (1989) On the limit of solutions of ut=Δum as m→∞. In Some topics in nonlinear PDEs. Università e Politecnico di Torino. Seminario Matematico. Rendiconti (47, Sp). Libreria Editrice Universitaria Levrotto & Bella, Torino, pp. 1-13. ISBN 0373-1243

Herrero, Miguel A. (1987) Temperature fronts in one-dimensional media. In Nonlinear parabolic equations: qualitative properties of solutions. Pitman Research Notes in Mathematics Series (149). Longman Scientific & Technical, Harlow, pp. 121-128. ISBN 0-582-99459-4

Esta lista fue generada el Thu Dec 8 02:49:13 2016 CET.